# SDR SWAA2025112638863

- Difficulty date: November 22, 2025
- Submitted: November 26, 2025
- Operation: Air carrier
- Aircraft: N8560Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64115
- Aircraft time: 25,850 hours, 13,302 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 AND R2 DOOR EMERGENCY LIGHTS INOPERATIVE.   REMOVED AND REPLACED BATTERY PACK FROM POWER SUPPLY M1673 AND M2335 IAW AMM 33-51-06-960-805. OP TEST GOOD.
